# SDR JIKA2021121701

- Difficulty date: December 17, 2021
- Submitted: December 22, 2021
- Operation: General aviation
- Aircraft: N243DH
- Make and model: Frchld SA227CC
- Aircraft serial: AT609B
- Aircraft time: 26,273 hours, 22,549 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Light
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE PILOT REPORTED THAT WHEN THEY LOWERED THE GEAR HANDLE ONLY THE 2 MAIN GEAR GREEN LIGHTS ILLUMINATED.  THE NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE, AS WELL AS NO RED IN TRANSIT LIGHT ILLUMINATED. MAINTENANCE COULD NOT DUPLICATE THE NOSE GEAR DISCREPANCY ON JACKS AS THE LANDING GEAR CYCLED NORMALLY ON MULTIPLE ATTEMPTS.  MAINTENANCE THEN REPLACED THE NOSE GEAR DOWN HYDRAULIC ACTUATOR, PERFORMING SEVERAL GEAR SWINGS WHILE THE AIRCRAFT WAS ON JACKS AND AGAIN THE LANDING GEAR CYCLED NORMALLY.  AN OPERATIONAL CHECK FLIGHT (OCF) WAS PERFORMED ON 12/20/2021 FOR LANDING GEAR OPERATION WITH THE OCF UNSUCCESSFUL.  THE NOSE GEAR DID NOT EXTEND ON THE FIRST ATTEMPT, THE LANDING GEAR CYCLED NORMALLY ON THE NEXT 5 ATTEMPTS.  BQN MX CONTINUES TO TROUBLESHOOT THE SYSTEM, FURTHER INFORMATION WILL BE PROVIDED WHEN THE AIRCRAFT IS REPAIRED.
